Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

83 yrs old, pain in groin after some heavy lifting. How to relieve pain?

My husband is 83 and has been doing some heavy lifting lately. He has had pain in both sides of the groin area. He only has had 1 kidney for 20 some years and bipass heart surgery, 10 yrs ago. He is having hard time walking and we live where the doctors are far away, but I m going to take him to the ER and see what is going on. I m afraid he will not go however, but could use some advise for him, until I can get him to the clinic tomorrow. What kind of relieve do you recommend for a day
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The most likely explanation for pain in both sides of groin seems to be due to abdominal muscle strain caused by heavy weight lifting.
You may give him some anti inflammatory like ibuprofen 400 mg three times a day,till you consult a doctor or go to ER.
Ask him not to lift any weight now and just take rest.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor